Please help. My first month of birth control and I am having problems. Thank you

Patient

Q: Background: I started my period when I was 16 and since then I always have been really irregular (sometimes missing 3 months at a time) . Last year I missed my period for the months of November, December and this year January. So my doctor put me in Tri-Sprintec but she told me it was ok to started it before my actual period came because it hasn't come it 3 months. So I took it before my period started. Also I am overweight :( and undergoing a lot of stress.
Present time: on the last week of my blue active pills of birth control my boyfriend and I had unprotected sex twice (two consecutive days) (2 pills aways from my placebo week) although we had unprotected sex I took plan B emergency contraception pills (day after pills) the day after the second intercourse days. Today I finish my last active blue pill and my period has not yet come (this is the first month I have taken birth control and the very first time in my life). Now could I be pregnant? Is there something wrong with my system? If I miss this period it would be 4 months in a row without my period . Ian so worry that I might be pregnant or sick please help. Thank you

Symptoms:  Stress, I feel like crying (emotional)
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Comments / Follow Ups

Patient: This is actual my first time having sex as well
Patient: Aslo my boyfriend never ejaculated inside if me, we used the pulle out method. Sorry I keep posting stuff. But thank you for all your ehlp

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews